# SDR SWIA201333248

- Difficulty date: April 12, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 24,256 hours, 14,622 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Defective
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE DOES NOT FULLY ENGAGE BOTH THE OUTBOARD LEFT AND RIGHT BRAKES AT THE SAME TIME.  FELT ON BOTH CAP AND FO BRAKES.  TURNED OFF ANTI-SKID WITH NO EFFECT.  (FLT 5166)  REPLACED NR 4 BRAKE UNIT IAW AMM.  P/N: 5013642-1 S/N ON: MAR01-0213  S/N OFF: EC05-1257.
